MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 9MM; SEE H10

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 9MM; SEE H10
Model Number CC TIBIAL INSERT SZ 2, 9MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 03/18/2009
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal notification, that the patient, was initially implanted with a recalled polyethylene tibial insert in his right knee, on (b)(6) 2009.Patient will likely be required to undergo surgery on his right knee in the foreseeable future.As a direct, proximate, and legal consequence of the defective nature of the optetrak devices as described herein, patient has suffered and continues to suffer permanent and debilitating injuries and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; bone loss; and other injuries which all require ongoing medical care.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: investigation results - based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient has bilateral knee replacements.These devices are used for treatment not diagnosis.

Brand Name
CC TIBIAL INSERT SZ 2, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16524971
Report Number1038671-2023-00408
Device Sequence Number6572529
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2014
Device Model NumberCC TIBIAL INSERT SZ 2, 9MM
Device Catalogue Number208-22-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer05/09/2023
06/15/2026
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date05/16/2023
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown